# SDR ASOA20141029302V

- Difficulty date: October 30, 2014
- Submitted: October 30, 2014
- Operation: Air carrier
- Aircraft: N14902
- Make and model: Emb EMB-145LR
- Aircraft serial: 145496
- Aircraft time: 32,278 hours, 24,727 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Frame 75
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, RT FUSELAGE SKIN AT FRAME 75 STRINGER 1R-2R CRACKED.  MAINTENANCE REPAIRED FUSELAGE SKIN AT FRAME 75, STRINGER 1R-2R IAW EC5330-02944, REV A.  THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
